A 56-year-old member asked:
Disclaimer

Do energy drinks cause skin rashes?

1 doctor answer
Dr. Keith Ramsey
35 years experience in Adolescent Medicine
Maybe: They could cause a rash if you have an allergy or sensitivity to one of the ingredients. You can stop the drink for 2 weeks and then try it again. If the rash shows up again after the 2 weeks, when you drink it again, that is good evidence of a cause from the drink.
Answered on Feb 26, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old member asked:
Dr. Morris Westfried
45 years experience in Dermatology
Maybe: You can be sensitive to artificial colors or flavors in energy drink. It s best to stop for now. If there is residual rash that is not fading you may ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Geoffrey Rutledge
40 years experience in Internal Medicine
Too much stimulant: 2 or 3 energy drinks each day is probably too much stimulant, and your body will adapt and develop symptoms in response to chronic overstimulation. Be ... Read More
A 53-year-old male asked:
Dr. Nayla Mumneh
28 years experience in Allergy and Immunology
Hives?: Not sure what type of rash you have but it could be hives or urticaria. It is best to have a doctor look at try identifying the problem.
A member asked:
Dr. Stevan Cordas
56 years experience in Internal Medicine
Caffeine: Sounds like you are sensitive to caffeine. A rash can sometimes occur from boing nervous. There are no similarities in what you drink to indicate an a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month